MathSciNet Relay Station
MathSciNet bibliographic data
MR1296217 (95h:35051) 35J10 (47F05 47N50 58G03 81U99)
Oleĭnik, I. M. On a connection between classical and quantum-mechanical completeness of the potential at infinity on a complete Riemannian manifold. (Russian) Mat. Zametki 55 (1994), no. 4, 65--73, 142; translation in Math. Notes 55 (1994), no. 3-4, 380–386
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement